# SDR USAAD97078

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1710018Z0162
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1502 - RDU-PHL - PRIOR TO DESCENT INTO PHK. RIGHT HYDRAULIC QTY WENT TO 4 QUARTS.  SECURED BOTH PUMPS UNITL JUST PRIOR TO LANDING.  WHEN PUMPS WERE PLACED ON, RIGHT SIDE PRESSURE WENT TO ZERO.  LATER, LEFT SIDE WENT TO ZERO WHEN SLATS WERE SELECTED.  REPLACED PRESSURE LINE TO PTU CONTROL VALVE.  (M)
